MAUDE Adverse Event Report: ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY - 4F X 55CM CATHETER MST-70 KI

ANGIODYNAMICS, INC. BIOFLO; BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY - 4F X 55CM CATHETER MST-70 KI
Model Number 45891
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
Spectrum reported an end user experienced an issue bio-stable 4f sl 55cm mst-70 kit valved with nitinol guidewire.It was reported that over several days after the patient's picc was placed, when the patient was attached to continuous infusion, the patient's lower arm swells.With basic manual flush of 10-20ml of saline the swelling is not noted.It only occurs during the continuous infusion.An x-ray was performed on the arm and chest.The tip of the catheter was in the svc, however, there was a kink observed approximately 5-6cm above the insertion site.The picc was removed and replaced.Upon removal, a curve in the picc was noted at the 4-6cm mark.
 
Additional Manufacturer Narrative
The customer's reported complaint of picc catheter tubing became kinked during in situ use was not confirmed during evaluation of the returned picc complaint sample, however, there was a curve to the catheter tubing at approximately the 4cm mark.No manufacturing non-conformance was observed and catheter tubing met dimensional specification.The picc device was in situ for 7 days and infusion was only difficult when patient was attached to continuous infusion (i.E.Pump).No issue observed with manual infusion, confirming that the catheter lumen was not occluded.Likely root cause for the curve in the catheter tubing during in situ use is patient anatomy.No product non-conformance was observed.Device history record review of the packaging/assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/picc assembly lots for similar catheter kinked issue (out of box or in situ).Labeling review: as noted during the review of the directions for use (dfu) item number 14655753-01 that is supplied in the reported kit, the following precautions/warnings are stated: warnings: do not use if package is opened or damaged.Do not fully insert catheter up to suture wing.Do not use sharp objects to open package as damage to the device may occur.If catheter and accessories show any sign of damage (crimped, crushed, cut, etc.), do not use.Do not use sharp instruments near the extension tubes or catheter shaft.Precaution: do not use sharp objects to open package.Catheter repair: in the event that the catheter is accidentally torn or broken, it is recommended that the catheter be replaced.Potential complications/adverse events: catheter rupture, extravasation of infusate.Management of lumen occlusion: provided there is no resistance with aspiration, flush the catheter vigorously with sterile normal saline to try to move the tip away from the vessel wall.Use a 10 ml or larger syringe.Precaution: never forcibly flush an obstructed lumen.If either lumen develops a thrombus, first attempt to aspirate the clot with a syringe.If aspiration fails, consult institutional protocol for management of thrombosis.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
BIOFLO
Common Device Name
BIOFLO PICC WITH ENDEXO AND PASV VALVE TECHNOLOGY - 4F X 55CM CATHETER MST-70 KI
Manufacturer (Section D)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC.
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
ashleigh garcia
10 glens falls technical park
suite 1000
glens falls, NY 12801
8134543296
MDR Report Key23728733
Report Number1317056-2025-00330
Device Sequence Number9071906
Product Code LJS
UDI-Device IdentifierH965458910
UDI-PublicH965458910
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45891
Device Lot Number5852677
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown